# SDR DALA2019120317012

- Difficulty date: November 28, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 78,562 hours, 15,809 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 F/A SEAT BATTERY PACK LOOSE IN SUPPLY. SCREWS NEED TO BE ENGAGED. ENGAGED L1 EMERGENCY BATTERY PACK. SYSTEM OPERATION IS NORMAL.
